skip to main content
Show Results with:

Anisotropic Finite-Size Scaling Analysis of a Two-Dimensional Driven Diffusive

Wang, J.-S.

Journal of statistical physics. VOL 82; NUMBER 5/6, ; 1996, 1409-1428 -- PLENUM PUBLISHING CORPORATION Part: Part 5/6; (pages 1409-1428) -- 1996

Check library holdings

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait